# SDR SWAA2021081213008

- Difficulty date: January 28, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5241 · Galley Doors
- Part: Threshold
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR LOWER CENTER THRESHOLD CRACKED. / REPAIRED FWD GALLEY SERVICE DOOR LOWER CENTER THRESHOLD IAW EA NO:1-A53-2076 REV 11 INSTALLED I.A.W. AMM 53-11-01-420-801
